The Open UniversitySkip to content

Reconstruction of homogeneous relational structures

Barbina, Silvia and Macpherson, Dugald (2007). Reconstruction of homogeneous relational structures. Journal of Symbolic Logic, 72(3) pp. 792–802.

Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2007 Association for Symbolic Logic
ISSN: 0022-4812
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 30742
Depositing User: Silvia Barbina
Date Deposited: 11 Jan 2012 15:14
Last Modified: 18 Jan 2016 11:44
Share this page:

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340